# SDR DALA1213369235

- Difficulty date: February 18, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 29,943 hours, 19,427 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN CRACKED AT NR 3 HINGE CUTOUT RT SIDE.  REPAIRED RUDDER SKIN AT NR 3 HINGE CUTOUT PER MD 90 SRM 55-41-01 PAGES 111 AND 112 AND PERFORMED WEIGHT AND BALANCE USING CHECK WEIGHT METHOD WITHIN LIMITS PER MD90 SRM 55-40-01.
